“About 3 weeks ago this Monday I started, and the itchy symptoms began almost immediately within a couple of days, the acne about 2 weeks in.”
Reply: My guess is this is coming from die-off symptoms, especially since it’s your first probiotic, and the DDS-1 in it has amazing strength against the Candida.
Raise the amount of molybdenum to four times a day if you will.
Also, what brand name is the kefir you have? And I assume it’s a commercial premade product?
I also should mention that I have been under a bit of stress the last couple of weeks as well. I had a friendship that I had to end because I believe that it was adding to my unhealthiness. I think I read that stress affects candida as well.
Reply: Right, added stress (other than what the Candida itself presents) is a nightmare for a person suffering from a Candida infestation. Not only does it affect the infestation directly, but it also has a detrimental effect on the general health of the immune system making it even more difficult to rid the body of the overgrowth.
But even though I have these symptoms, I haven’t had a vaginal yeast infection for the last month!
Reply: Excellent news, glad you posted that. This is another reason to assume that the flare-up is related to die-off and not directly to the infestation.
Keep us posted as to the response in the next few days, please.